# SDR HEEA0010099

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272V
- Make and model: Bell 206B-3
- Aircraft serial: 3621
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Malfunction
- Location: Cockpit
- Component: KLN88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESENT POSITION ON LORAN WAS INTERMITTENT.
